Xiaoshan CHEN
Xiaoshan CHEN
Assistant Professor, South China Normal University
Verified email at m.scnu.edu.cn
Title
Cited by
Cited by
Year
Properties of switching jump diffusions: Maximum principles and Harnack inequalities
X Chen, ZQ Chen, K Tran, G Yin
arXiv preprint arXiv:1810.00310, 2018
122018
Parabolic variational inequality with parameter and gradient constraints
X Chen, Y Chen, F Yi
Journal of Mathematical Analysis and Applications 385 (2), 928-946, 2012
72012
American lookback option with fixed strike price—2-D parabolic variational inequality
X Chen, F Yi, L Wang
Journal of Differential Equations 251 (11), 3063-3089, 2011
72011
Characterization of stochastic control with optimal stopping in a Sobolev space
X Chen, Q Song, F Yi, G Yin
Automatica 49 (6), 1654-1662, 2013
42013
A problem of singular stochastic control with optimal stopping in finite horizon
X Chen, F Yi
SIAM Journal on Control and Optimization 50 (4), 2151-2172, 2012
42012
Free boundary problem of Barenblatt equation in stochastic control
X Chen, F Yi
Discrete & Continuous Dynamical Systems-B 21 (5), 1421, 2016
32016
Investment, consumption and hedging with lump-sum payoff in finite horizon under incomplete market
X Chen, F Yi
Applicable Analysis 93 (3), 583-596, 2014
32014
Optimal stopping investment with non-smooth utility over an infinite time horizon
X Chen, X Li, F Yi
Journal of Industrial & Management Optimization 15 (1), 81, 2019
22019
A fully nonlinear free boundary problem arising from optimal dividend and risk control model
C Guan, F Yi, X Chen
Mathematical Control & Related Fields 9 (3), 425, 2019
22019
On the stochastic solution to a Cauchy problem associated with nonnegative price processes
X Chen, YJ Huang, Q Song, C Zhu
arXiv preprint arXiv:1309.0046, 2013
22013
American option of stochastic volatility model with negative Fichera function on degenerate boundary
X Chen, Q Song
arXiv preprint arXiv:1306.0345, 2013
22013
The stochastic solution to a Cauchy problem for degenerate parabolic equations
X Chen, YJ Huang, Q Song, C Zhu
Journal of Mathematical Analysis and Applications 451 (1), 448-472, 2017
12017
American Option Model and Negative Fichera Function on Degenerate Boundary
X Chen, Z Jin, Q Song
Modeling, Stochastic Control, Optimization, and Applications, 95-113, 2019
2019
Indifference Pricing of American Option Underlying Illiquid Stock under Exponential Forward Performance
X Chen, Q Song, F Yi, G Yin
arXiv preprint arXiv:1201.0075, 2011
2011
The system can't perform the operation now. Try again later.
Articles 1–14